Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 251, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jul 11, 2007, 5:41 PM CDT for Miller County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2007, 5:41 PM CDT (22:41 UTC)
- Expired
- Jul 11, 2007, 6:08 PM CDT
- In force
- 27 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Miller County, AR
The radar
The Shreveport radar (KSHV), 96 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1880 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:30 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 11, 3:30 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 330 PM CDT WED JUL 11 2007 .DISCUSSION... NORTHWEST FLOW SETTING UP ALOFT AS SHEAR AXIS MOVES EAST OF THE AREA. A LITTLE CONVECTION IS TRYING TO GET STARTED ACROSS THE I20 CORRIDOR OF LOUISIANA...AND THE I30 CORRIDOR OF NORTH EAST TEXAS THIS AFTERNOON. THIS IS HAPPENING WHERE MID LEVEL MOISTURE AND A WEAK VORTICITY AREA LINGERS BEHIND THE SHEAR AXIS. LOOK FOR DECENT BOUNDARY LAYER MOISTURE TO BE AROUND THROUGHOUT THE SHORT TERM...BUT THERE MAY BE SOME DRYING IN THE MID TO UPPER LEVELS. 20 CENTS WILL BE COMMON IN THE SHORT TERM FORECAST...BUT RAIN CHANCES GO UP A LITTLE FRIDAY NIGHT AS MODELS FLOAT A POSSIBLE MCS TOWARD THE AREA. FORECASTED TEMPS IN THE MID 90S FOR TOMORROW TAKE HEAT INDICES TO NEAR 100 DEGREES. ALTHOUGH THIS DOES NOT MEET THE HEAT ADVISORY CRITERIA OF 105...IT MAY BE WORTH SOME MEDIA MENTIONING. ELEVEN && .AVIATION... SCATTERED TSTMS DEVELOPING ALONG CONVERGENCE BOUNDARY FROM JUST SOUTH OF MLU TO SHV THEN NORTHWEST TO PRX. STORMS SHOULD DISSIPATE AFTER SUNSET. OUTSIDE OF CONVECTION MOSTLY VFR. SOME MVFR CIGS AGAIN POSSIBLE FROM 12/08Z THROUGH 12/15Z ALONG WITH VSBYS 3-5 MI IN FOG. WINDS SOUTHWEST AROUND 10 KT DEEP EAST TEXAS AND WEST TO NORTHWEST 10 KTS REMAINDER OF AREA. WINDS BECOMING MOSTLY LIGHT AND VARIABLE AFTER 12/01Z. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 75 96 75 94 / 20 20 20 20 MLU 74 94 75 92 / 20 20 20 20 DEQ 70 92 72 89 / 20 20 20 30 TXK 73 93 74 91 / 20 20 20 20 ELD 73 94 74 91 / 20 20 20 20 TYR 75 94 76 92 / 20 20 20 20 GGG 75 95 75 93 / 20 20 20 20 LFK 75 96 76 94 / 20 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11/14
Hazardous weather outlook, Jul 11, 12:00 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED JUL 11 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-121200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...AS MOISTURE AND HEATING...COMBINE WITH A WEAK UPPER LEVEL FEATURE OVER THE FOUR STATE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS LATE THURSDAY AFTERNOON...AND AGAIN THURSDAY NIGHT...AS A WEAK SURFACE FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE DRIFT SOUTH TOWARDS THE RED RIVER VALLEY. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHEAST TEXAS AND NORTH LOUISIANA FRIDAY...AND COULD BE ENHANCED FURTHER WITH DAYTIME HEATING. ISOLATED SEVERE THUNDERSTORMS CAN NOT BE RULED OVER THE AREA FRIDAY AND FRIDAY EVENING...WITH DAMAGING WINDS THE PRIMARY THREAT. HOWEVER...ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL FOR PRODUCING LOCALLY HEAVY RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 11
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:14 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 46 min |
| Jul 11, 6:26 PM CDT | Flash Flood Warning | SHV | Morris | 64 min |
| Jul 11, 10:37 AM CDT | River Flood Warning | SHV | Bossier, Webster | 5 days |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.